DOUBLY PERIODIC SOLUTIONS OF THE RICCATI EQUATION IN COMPLEX DOMAIN  

DOUBLY PERIODIC SOLUTIONS OF THE RICCATI EQUATION IN COMPLEX DOMAIN

在线阅读下载全文

作  者:管克英 陈祖明 

机构地区:[1]Department of Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, PRC

出  处:《Chinese Science Bulletin》1991年第23期1943-1947,共5页

基  金:Project financed by the Committee of the Science Funds of the Ministry of Aeronautics and Astronautics of China

摘  要:In this note we study some problems related to periodic solutions of the periodic Riceati equation in the complex domain.

关 键 词:stereographic projection fixed POINT critical POINT META MEROMORPHIC FUNCTION META ELLIPTIC FUNCTION 

分 类 号:N[自然科学总论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象